# SDR DXTA2025042503174

- Difficulty date: April 22, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N252QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6180
- Aircraft time: 2,580 hours, 1,419 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38008042
- Part serial: P584
- Condition: Faulted
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN TRANSFERRING BLEED AIR 10TH STAGE  FROM ENGINE TO APU WE GOT A WET SOCK SMELL . VERY UNCOMFORTABLE SMELL. CORRECTIVE ACTION: REMOVED AND DISASSEMBLED LH AND RH WATER SEPERATORS P/N: 85020-6 AND REPLACED CUSTOMER SUPPLIED NEW CONDENSER BAGS P/N:180849-28 AS REQUIRED. REASSEMBLED LH AND RH WATER SEPERATORS P/N: 85020-6. PERFORMED OPS CHECK, OPS CHECK GOOD. REMOVED APU PN: 3800804-2 SN: P584. INSTALLED REPAIRED APU PN: APU P/N: 3800804-1 S/N: P474 IN REF TO CL-650 AMM 49-10-00, PERFORMED OPS CHECKS AND LEAK CHECKS WITH NO DEFECTS NOTED. WORK IN REF.  AMM TASK 21-51-13.  .
